# SDR CA131118009

- Difficulty date: November 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THERE WAS AN UNCOMMANDED AUTOFEATHER ON TAKEOFF ON ONE ENGINE. THE ENGINE FEATHERED JUST AFTER THE AUTO-FEATHER SYS ARMED AT APPROXIMATELY 40 KTS.  THE TAKEOFF WAS ABORTED.  THE TORQUE SIGNAL CONDITIONING UNIT AND TORQUE SENSOR WERE REPLACED AND THE ACFT RETURNED TO SERVICE.
